Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2016, 6:28 PM CDT for Morgan County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 6:28 PM CDT (23:28 UTC)
- Expired
- May 26, 2016, 6:47 PM CDT
- In force
- 19 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 121 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2996 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.5
The text
As transmitted.
955
WUUS53 KSGF 262328
SVRSGF
MOC141-270000-
/O.NEW.KSGF.SV.W.0065.160526T2328Z-160527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STOVER...OR
11 MILES NORTHWEST OF VERSAILLES...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STOVER... SYRACUSE...
FLORENCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3868 9284 3860 9284 3858 9281 3846 9284
3844 9307 3869 9306
TIME...MOT...LOC 2328Z 203DEG 19KT 3851 9304
HAIL...1.25IN
WIND...60MPH
$$
FRYE2 follow-up statements
124
WWUS53 KSGF 262340
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT THU MAY 26 2016
MOC141-270000-
/O.CON.KSGF.SV.W.0065.000000T0000Z-160527T0000Z/
MORGAN MO-
640 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN MORGAN COUNTY...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF TIPTON...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE... FLORENCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3868 9284 3860 9284 3858 9281 3846 9284
3846 9307 3869 9306
TIME...MOT...LOC 2339Z 231DEG 28KT 3857 9291
HAIL...1.00IN
WIND...60MPH
$$
FRYE495
WWUS53 KSGF 262347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT THU MAY 26 2016
MOC141-262357-
/O.CAN.KSGF.SV.W.0065.000000T0000Z-160527T0000Z/
MORGAN MO-
647 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSOURI.
LAT...LON 3868 9284 3860 9284 3858 9281 3846 9284
3846 9307 3869 9306
TIME...MOT...LOC 2345Z 203DEG 19KT 3861 9289
$$
FRYEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:37 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 26, 3:37 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Springfield MO 337 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 320 PM CDT Thu May 26 2016 A break in the convection is occurring across extreme southeastern Kansas and southwestern Missouri early this afternoon. The convection that tracked across portions of the Missouri Ozarks this morning has spread to the east and is slowly tracking across southeastern Kansas. Additional storms have developed across central Kansas into northwestern Missouri this afternoon along with storms developing across eastern Oklahoma into Arkansas. The upper level low remains across the southwestern U.S. and will slowly lift into the plains on Friday. As a result the active weather pattern continues as the storms develop across the region. This afternoon a very unstable air mass has developed across the area as temperatures have warmed into the middle 80s with dew points in the lower 70s. MLCAPE values of 3000 to 4000 J/kg have developed across the area. Deep layer shear is not as strong though with values around 20kt. Theta-E Difference are also on the high side with values of 30 to 40 Kelvin. The storms across Arkansas will continue to lift north this afternoon with convection developing from south to north across the area. Given the amount of instability in place an elevated severe risk will occur across the entire area. Deep layer shear is not overly strong, but still the 20kt of 0-6km bulk shear values combined with the very unstable air mass will result in the potential for storms capable of hail up to the size of golf balls. Also, the high theta-E difference will lead to a damaging wind risk with wind gusts over 60 mph. Low level shear is on the weak side which will limit the tornado risk. We will also have to watch the convection across Kansas as it may try to develop into a MCS and could track into the area overnight. Damaging winds and hail up to quarters will be possible with a few of the stronger storms. Storms will continue to be possible on Friday as a wave tracks through the area ahead of the main upper level low. The convection will limit temperatures and instability with highs in the middle 70s. Deep layer shear will increase some on Friday, but instability being weaker will limit a widespread severe weather risk. Still a few strong to marginally severe storms will be possible. Give the multiple rounds of storms and high perceptible water values, locally heavy rainfall and localized flooding will be possible this evening into Friday. .LONG TERM...(Friday Night through Thursday) Issued at 320 PM CDT Thu May 26 2016 The main upper level low will remain west of the area on Friday and additional storms are expected to develop across western Kansas ahead of the main low. These storms should develop into a complex of storms and track east towards and through the area Friday night into early Saturday morning. 0-3km bulk shear values will be 30kt from west to east which will support a line moving into the area. This would support a damaging wind risk and the potential for meso vortices developing with any surges in the line to the east. The question is just exactly where this MCS develops and then tracks which will determine which locations are impacted or not. Saturday should clear out after the morning convection and should see the atmosphere recover and more instability should develop. The upper level wave will be lifting through the area and deep layer shear will increase. A boundary will push east through the area and expect storms to develop along the boundary, and could be in the form of supercells. Large hail to golf balls will be the main risk along with a damaging wind risk. Low level shear appears to remain on the low side which will limit the tornado risk. Most of Saturday will be dry until scattered storms develop later in the afternoon to the early evening hours. The upper level low will spread east of the area on Sunday but the boundary will stall near the Arkansas boundary and a few storms will be possible during the afternoon and early evening hours both Sunday and Monday afternoons, but both days will have extended dry periods and will not be washouts by any means. Another upper level low will move on the west coast and slowly spread east through next week. As a result the active weather pattern will continue next week with several rounds of showers and thunderstorms expected. There will be dry periods between rounds next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1244 PM CDT Thu May 26 2016 Expect mainly MVFR to VFR conditions this afternoon with scattered storms developing toward late afternoon and evening. Better chances for more widespread rain and storms will occur late evening into overnight hours however confidence is still low on the placement of storms. Winds will generally be out of the south and gusty this afternoon. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Burchfield
Hazardous weather outlook, May 26, 3:55 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 355 PM CDT THU MAY 26 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 355 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN ARKANSAS AHEAD OF A WAVE LIFTING NORTH. STORMS WILL CONTINUE TO LIFT NORTH AND EXPAND IN COVERAGE ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING. A VERY UNSTABLE AIR MASS HAS DEVELOPED ACROSS THE AREA...WHICH WILL RESULT IN THE POTENTIAL FOR SEVERE STORMS ACROSS THE ENTIRE AREA THROUGH THIS EVENING. THE SEVERE WEATHER HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS OVER 60 MPH WITH THE STRONGER STORMS. ADDITIONAL STORMS HAVE DEVELOPED ACROSS KANSAS THIS AFTERNOON AND THERE IS THE POTENTIAL THAT THESE STORMS TRACK INTO THE AREA TONIGHT. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH OVERNIGHT TONIGHT. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR AND COULD LEAD TO LOCALIZED FLOODING IF STORMS ARE ABLE TO MOVE ACROSS THE SAME LOCATIONS THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STORMS WILL OCCUR OFF AND ON THROUGHOUT MUCH OF THE DAY ON FRIDAY. INSTABILITY WILL BE MUCH WEAKER FRIDAY THAN TODAY...WITH A LOWER OVERALL SEVERE WEATHER RISK. STILL A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS THE MAIN RISKS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN KANSAS FRIDAY AFTERNOON AND COULD DEVELOP INTO A LINE AND TRACK ACROSS THE AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THERE WOULD BE A SEVERE WIND RISK WITH THIS LINE IF IT CAN DEVELOP AND TRACK INTO THE AREA. THERE IS UNCERTAINTY ON THE EXACT TRACK OF THIS LINE. THIS WILL BE A SHORT TERM FORECAST ISSUE ONCE THE STORMS DEVELOP. ADDITIONAL STORMS ARE EXPECTED SATURDAY AFTERNOON INTO THE EVENING HOURS ALONG A BOUNDARY THAT TRACKS EAST INTO THE AREA. MUCH OF THE DAY SATURDAY WILL BE DRY UNTIL STORMS REDEVELOP AND NOT ALL LOCATIONS WILL SEE STORMS. THERE WILL BE A RISK FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS SATURDAY AFTERNOON. FEW STORMS WILL STILL BE POSSIBLE AT TIMES SUNDAY AND MONDAY...BUT MUCH OF THE DAY WILL BE DRY AND NOT ALL LOCATIONS WILL BE AFFECTED. THE SEVERE RISK WILL BE MUCH LOWER AS THE MAIN LOW SPREADS EAST. THE MAIN RISK SUNDAY AND MONDAY WILL BE CLOUD TO GROUND LIGHTNING STRIKES. THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK AS ANOTHER SYSTEM SLOW TRACKS TOWARDS THE REGION RESULTING IN DAILY THUNDERSTORM CHANCES. HEAVY RAINFALL OVER THE SAME AREAS COULD RESULT IN LOCALIZED FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. . && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 26, 5:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG VERSAILLES 38.43N 92.84W
05/26/2016 MORGAN MO EMERGENCY MNGR
TREES DOWN IN VERSAILLES
&&
BOXELLSpecial weather statement, May 26, 5:39 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU MAY 26 2016
MOZ057-262330-
MILLER MO-
539 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR MILLER COUNTY UNTIL 630 PM CDT...
AT 539 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE OZARK...OR 7 MILES NORTHEAST OF OSAGE BEACH...MOVING NORTHEAST AT
20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK... LAKE OF THE OZARKS...
ELDON... OSAGE BEACH...
LAKE OZARK... IBERIA...
SAINT ELIZABETH... ST. ELIZABETH...
TUSCUMBIA... EUGENE...
OLEAN... BAGNELL...
BRUMLEY... LAKEVIEW...
AURORA SPRINGS... ETTERVILLE...
MARYS HOME... KAISER...
ULMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
3833 9219 3806 9218 3803 9252 3812 9260
3817 9261 3817 9264 3821 9264 3823 9270
3835 9269 3835 9263 3843 9262
TIME...MOT...LOC 2239Z 214DEG 16KT 3824 9256
FRYESpecial weather statement, May 26, 5:59 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU MAY 26 2016
MOZ055-262315-
BENTON MO-
559 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON COUNTY UNTIL 615
PM CDT...
AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLE CAMP...OR 14 MILES SOUTH OF SEDALIA...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LINCOLN... COLE CAMP...
IONIA... MORA...
CROCKERVILLE... BRANDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3853 9307 3839 9307 3840 9344 3851 9343
3851 9330 3854 9329
TIME...MOT...LOC 2259Z 182DEG 25KT 3850 9325
FRYELocal storm report, May 26, 6:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 3 N LINCOLN 38.43N 93.33W
05/26/2016 E1.75 INCH BENTON MO LAW ENFORCEMENT
&&
DCRAMERLocal storm report, May 26, 6:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG VERSAILLES 38.43N 92.84W
05/26/2016 MORGAN MO EMERGENCY MNGR
NUMEROUS TREES DOWN...50 REPORTS IN AND AROUND
VERSAILLES. SOME POWER POLES SNAPPED.
&&
DSASpecial weather statement, May 26, 6:19 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT THU MAY 26 2016
MOZ066-077-078-270000-
BARTON MO-VERNON MO-CEDAR MO-
619 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...SOUTHEASTERN
VERNON AND NORTHEASTERN BARTON COUNTIES UNTIL 700 PM CDT...
AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
LIBERAL TO NEAR SHELDON TO NEAR LAMAR...AND MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA... SHELDON...
MONTEVALLO... WALKER...
JERICO SPRINGS... MILO...
IRWIN... MILFORD...
FILLEY... OLYMPIA...
WAGONER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3794 9431 3787 9405 3770 9385 3758 9401
3758 9407 3752 9407 3744 9418 3754 9429
3765 9446
TIME...MOT...LOC 2319Z 203DEG 19KT 3767 9438 3760 9427 3747 9420
FRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:34 PM CDT | River Flood Warning | SGF | Cedar | 27 hr |
| May 26, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 18 min |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Bates, Vernon | 24 hr |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Vernon | 4 days |
| May 26, 4:18 PM CDT | Special Weather Statement | SGF | Camden | 42 min |
| May 26, 4:26 PM CDT | Special Weather Statement | SGF | Pulaski | 49 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 40 min |
| May 26, 5:01 PM CDT | Special Weather Statement | SGF | Benton | 44 min |
| May 26, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 28 min |
| May 26, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 42 min |
| May 26, 5:39 PM CDT | Special Weather Statement | SGF | Miller | 51 min |
| May 26, 5:59 PM CDT | Special Weather Statement | SGF | Benton | 16 min |
| May 26, 6:19 PM CDT | Special Weather Statement | SGF | Vernon | 41 min |
| May 26, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 42 min |
| May 26, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.